# SDR IPXA10M63554

- Difficulty date: October 15, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: AEA01152
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R3 DOOR FWD JAMB TORQUE BOX LIGHTENING HOLE CRACKED.  CUT OUT DAMAGE AT R3 DOOR FWD JAMB TORQUE BOX LIGHTENING HOLE.  FABRICATED AND INSTALLED REPAIR DOUBLER SRM 53-40-15, REPAIR 3, FIG 201, REV 44.
